# SDR BAQA093968

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,219 hours
- Engine: Pwa PW206A
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Part serial: 2428
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT LIGHTING IS BURNED OUT. REPLACED WITH SERVICABLE UNIT.
